# SDR QXEA200700347

- Difficulty date: March 2, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 13,100 hours, 9,713 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010002
- Part serial: 00151
- Condition: Contaminated
- Location: Cabin Pressure
- Part time: 1,237 hours, 1,080 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJC FLIGHT: DESCENDING TO 8000 FT WITH POWER AT IDLE, PRESSURIZATION PEGGED AT 3000 FPM.  CLIMB FOR ABOUT 20 SECONDS THAN PEGGED TO 3000 FPM DESCENT.  WHEN CABIN CAUGHT US AT ABOUT 7000 FT, IT DESCENDED WITH ME 1000-15000 FPM TO AIRPORT.  MAINTENANCE INTERROGATED CDS AND FOUND NO REPORTING FAULTS, PSEU SHOWS NO FAULTS.  FOUND OUTFLOW VALVE FOULED WITH WHAT LOOKS LIKE NICOTINE.  REPLACED OUTFLOW VALVE PER Q400 AMM 21-31-16-000-801 AND 21-31-16-400-801.  PERFORMED FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL PER 21-31-00-720-801.  TESTS GOOD.  AIRCRAFT RETURNED TO SERVICE.
